Cover � Moscow Journal of Combinatorics and Number Theory. 2013
Id: 181843
79.8 EUR

Moscow Journal of Combinatorics and Number Theory.
2013 Vol.3, Iss.3--4

URSS. 256 pp. (English). ISBN 978-5-453-00071-5.
White offset paper
  • Paperback
Hardcopy. If you buy this issue we can send also a pdf version of the issue free of charge.


The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually. (More)

1.On Dirichlet spectrum for two-dimensional simultaneous Diophantine approximation
Renat K.Akhunzhanov (Astrakhan), Denis O.Shatskov (Astrakhan)
2.Remarks on minimal sets and conjectures of Cassels, Swinnerton-Dyer, and Margulis
Jinpeng An (Beijing), Barak Weiss (Be'er Sheva)
3.Algebraic independence of values of exponential type power series
CarstenElsner (Hanover), Yuri V.Nesterenko (Moscow), Iekata Shiokawa (Yokohama)
4.On a mixed Khintchine problem in Diophantine approximation
Stephen Harrap (Aarhus), Tatiana Yusupova (York)
5.Universality results for the Riemann zeta-function
Antanas Laurincikas(Vilnius)
6.Solving effectively some families of Thue Diophantine equations
Claude Levesque (Qu\'ebec), Michel Waldschmidt (Paris)
7.The irrationality measures of $(2)$ and $(3)$ revisited
Raffaele Marcovecchio (Pisa)
8.On a quantitative form of B\'ezivin's method for $q$-series
Igor Rochev (Moscow), Keijo V\"a\"an\"anen (Oulu)
9.Some new inequalities in additive combinatorics
Ilya D.Shkredov (Moscow)
10.On simultaneous approximations to zeta-values
Carlo Viola (Pisa)